# SDR HALA0700118

- Difficulty date: March 19, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 60,029 hours, 29,233 cycles
- Engine: Ge CF680C2*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 2790583108
- Part serial: 1778A
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 24,656 hours, 11,689 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER ENG START RT ENG ANTI-ICE VALVE FAIL TO OPEN ALSO EICAS MESSAGE RT ENG ANTI-ICE.  REMOVED, REPLACED FUNCTIONAL AND LEAK CHECKED GOOD THE NR 2 ENGINE ANTI-ICE VALVE IAW MM 30-21-03.
